# SDR ASAA2014101709418

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 2,282 hours, 700 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 428CLH
- Condition: Failed
- Location: Wx Radar
- Part time: 2,277 hours, 697 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL. WXR FAIL.  ACFT GROUNDED.  WXR OPS TEST FAILS, TEST DISPLAY DOES NOT BEGIN AND SHOWS "PWS FAIL", "WX FAIL".  REPLACED WEATHER RADAR TRANSCEIVER IAW 34-43-41, OPS TESTED GOOD.
